A remark on the equivalence of Gaussian processes

J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)
    65 Downloads (Pure)


    In this note we extend a classical equivalence result for Gaussian stationary processes to the more general setting of Gaussian processes with stationary increments. This will allow us to apply it in the setting of aggregated independent fractional Brownian motions.
    Original languageEnglish
    Pages (from-to)54-59
    JournalElectronic Communications in Probability
    Publication statusPublished - 2008


    Dive into the research topics of 'A remark on the equivalence of Gaussian processes'. Together they form a unique fingerprint.

    Cite this